MolluscaBase taxon details

Quadrans spinosus (Hanley, 1844)

724806  (urn:lsid:marinespecies.org:taxname:724806)

accepted
Species
marine
Not documented
MolluscaBase (2019). MolluscaBase. Quadrans spinosus (Hanley, 1844). Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=724806 on 2019-09-21
Date
action
by
2013-04-13 16:26:39Z
created
2014-01-22 19:29:28Z
changed
2015-06-04 12:36:00Z
changed
2016-06-03 08:59:30Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). <i>Malacologia</i> 55(2): 285-359. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 


Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-09-21 14:58:49+02:00 · Contact: Data Management Team